MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 210821
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident as related to the reported problem.Further, a review into the depuy mitek complaints system revealed similar complaints for this lot released to distribution.A capa and a non-conformance have been opened to document the non conformance and this failure investigation relating to this failure mode.Udi: (b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported during shoulder repair, the surgeon placed multiple proknot anchors for an instability repair.When tying the half-hitch on the third anchor one of the suture limbs snapped at the knot.He was able to finish the case with multiple anchors in varying places along the glenoid.It was not reported if there were any delays in a surgical procedure or if a spare device was available.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
GRYPHON PEEK W/PROKNOT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7800893
Report Number1221934-2018-51494
Device Sequence Number11147045
Product Code MAI
UDI-Device Identifier10886705024049
UDI-Public10886705024049
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue Number210821
Device Lot Number3728740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2013
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1